# SDR SIMA20141014013

- Difficulty date: October 14, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 28,471 hours, 24,647 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 EMER LIGHT STRIP HAS BROKEN WIRE.  R & R NR 4 EMER LIGHT STRIP IAW AMM 33-50-12.  SEE NRTC BOW 168084 TASK NR 1 FOR OPERATIONS CHECK.
